# SDR UALA2013072305189

- Difficulty date: July 22, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 45,512 hours, 17,645 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NP16531214
- Part serial: 288
- Condition: Faulty
- Location: R2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O`S SLIDING WINDOW HEATING INOPERATIVE.  COLD SPOT ON FWD 1-3 OF WINDOW. RUNS VERTICALLY THE LENGTH  OF WINDOW.  CONDENSATION AS WELL.  REPLACED WINDOW PANE, WINDOW HEAT TESTS OK.
